# SDR AWXA9800176

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 367-375
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-6 INSPECTION, FOUND FWD CABIN STATION 367 - 375 LBL 60 FLOOR SUPPORT CORRODED.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-10-00.
